# SDR SIMA972031

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSN - FLT 4046 - FORWARD NR 1 FLOOR PROXIMITY LIGHT INOPERABLE. ITEM MEL'D PER 33-22 AND AIRCRAFT RETURNED TO SERVICE. ON OVERNIGHT VISIT, FOUND LIGHT BULB LOOSE IN SOCKET.  RE-INSTALLED LIGHT BULB IAW STANDARD MAINTENANCE PRACTICES.  PERFORMED OPS CHECK SATISFACTORILY AND RETURNED AIRCRAFT TO SERVICE.  (X)
